MathSciNet Relay Station
MathSciNet bibliographic data
MR1695405 65M55 (65M70)
Gander, Martin J. A waveform relaxation algorithm with overlapping splitting for reaction diffusion equations. Czech-US Workshop in Iterative Methods and Parallel Computing, Part 2 (Milovy, 1997). Numer. Linear Algebra Appl. 6 (1999), no. 2, 125–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement